# SDR SIMA200806302

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 17,278 hours, 15,645 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1360
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4569, CREW REPORTED DURING TAKEOFF GEAR HANDLE WENT UP BUT THE GEAR DIDN'T.  MSG WAS LANDING GEAR LEVER DISAGREE.  RETURN TO FIELD.  DESCENT RATE AT 100 FT P MIN.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED FIM TASK 32-32-00-810-803-A FOUND TO BE TRANSITORY CONDITION OF EXT/ RETRACTION AS PRECAUTION REMOVED AND REPLACED LEGU IAW EMB 135 AMM 32-32-01.  NO FURTHER DEFECTS NOTED AT THIS TIME AIRCRAFT RETURNED TO SERVICE.
